sexologist-icon
Weight gain
Can copper T cause weight gain? A search on thenet shows that it doesn't. But some reports for a IUD called mircena indicates tremendous weight gain. Pls. Advise.
143 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. D. Anuradha
Gynecologist 5 yrs exp Chennai
with copper t you dint gain weight. that's a myth and not a true fact. yes with mirena weight gain is a side effect. .....you have to choose wisely.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.